# SDR SWIA2017050243250

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 31,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH FITTING AT BS 621, LBL 27 IS CORRODED ON THE INBD SIDE AND GOUGED ON TOP SIDE.   REMOVED AND REPLACED THE ATTACH FITTING IAW REO.
